# SDR CALA2017031300592

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 72,020 hours, 18,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE ODOR IN AFT LAV. FA REPORT SMELL LIKE CIGARETTE SMELL COMING FROM RT AFT LAV. INSPECTED LAV FOR ANY SMOKE ODOR NONE FOUND. SMOKE DETECTOR CK'S OK AND TEMP IND UNDER SINK NO DISCOLORATION. A/C OK TO CONTINUE
